# SDR SWIA201024493

- Difficulty date: July 5, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 3,118 hours, 1,849 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Condition: False Indication
- Location: Nr 4 Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL370 NR 4 BRAKE OVERHEAT WARNING CAME ON AND WOULD NOT EXTINGUISH.  (FLT 6667)  REPLACED THE NR 4 BRAKE TEMP SENSOR.  P/N: 6007300, S/N OFF: JAN09-4660.
